# SDR 2007UALA02113

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 58,575 hours, 7,032 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED OFF UPPER RECIRC FAN AND ODOR WENT AWAY, ODOR PROMINENT BETWEEN ROWS 37+44.    [07-27-07]  ON ARRIVAL SWITCHED ON UPPER RECIRCULATION FAN AND CHECKED CONCERNED CABIN AREA. NO SMOKE ODOR NOTED. BUT FOUND CB ON PANEL P415 TRIPPED.  SUSPECT UPPER RT RECIRCULATION FAN AT FAULT.  REPLACED RECIRCULATION FAN 1 PER MM21-25-01. OPS NORMAL & CIRCUIT BREAKER STAYS IN.
